# SDR HEEA2011122632795

- Difficulty date: December 26, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53641
- Aircraft time: 11,233 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 407030305102
- Condition: Cracked
- Location: Fuselage
- Part time: 11,233 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12 MONTH INSPECTION, CRACKS WERE FOUND AT RT AFT UPPER CORNER OF BROOM CLOSET, DURING DISASSEMBLY FOR REPAIR FITTING WAS FOUND COMPLETELY CRACKED THROUGH AT LOWER SUPPORT LEG OF FITTING.  REPLACEMENT FITTING ORDERED AND REPAIR REQUEST SENT TO ACFT MFG FOR ADDITIONAL CRACKS IN THE BROOM CLOSET AREA.
